# SDR HYIA20160226002

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: C4020296
- Aircraft time: 26,886 hours, 14,164 cycles
- System (JASC): 2140 · Heating System
- Part: Bowl
- Condition: Loose
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN WITH HEATER RUNNING.  INSPECTED & FOUND HEATER FUEL SCREEN BOWL IN RT WING HOSE & LEAKING.  RE-TIGHTENED SCREEN BOWL IAW MM CH 21-40-00.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
